Jump to content

In need of a titration schedule


[Ze...]

Recommended Posts

Hi am am looking for help to create a titration taper plan with the following details.  I am going to Vegas for my 40th b-day in july so I will wait until after that to get started.  Thanks for the help, it is so much appreciated!

 

Start date: July 17th at .5 mgs of Clonazepam

 

Tablet dose: .5 mgs

 

Number of tablets: 1 tablet

 

Taper rate: 1% per day

 

Cylinder details: 100ml cylinder with 1ml increments.

 

 

Link to comment
Share on other sites

Hi Zeoul:

 

So if I understand correctly, you wish to titrate .5 mg.  Here is a schedule for a 1% daily reduction based on your .5mg dose.  The following titration plan will take you about 100 days to complete, but you can easily slow things down at any point.  See how you feel and adjust accordingly.  Please review the plan with your doctor.

 

Everyday, you will crush and titrate one .5mg. tablet.  It is important that you crush thoroughly with a mortar and pestle.

 

Crush (.5mg) throughly into powder and mix it thoroughly with 100ml (cc) liquid.  Each day, you will start with this original mixture (.5mg in 100ml liquid).  Each day you will cumulatively remove and discard 1ml from this mixture immediately upon mixing vigorously in the manner described below.

 

So....

 

Day 1: make your original mixture and remove 1ml.  Divide the remaining into your daily doses, drink one dose.

 

Day 2: make your original mixture and remove 2mls.  Divide the remaining into your daily doses.

 

Day 3: make your original mixture and remove 3mls.  Divide the remaining into your daily doses.

 

Day 4: make your original mixture and remove 4mls.  Divide the remaining into your daily doses.

 

Day 5: make your original mixture and remove 5mls.  Divide the remaining into your daily doses.

 

...and so on.

 

Make sure to keep a log of your cuts so you don't lose track.  You may wish to split your dose into two or more daily doses.  If you do so, we recommend you space your doses as evenly as possible.  You can keep unused doses in covered glasses in the fridge for up to 3 days.  Your taper can easily be adjusted.  If you find you are doing well, you can speed it up by increasing your daily cuts to 2ml.  Conversely, you can always slow it down by removing 1ml every other day.  Just play it by ear.  A 5ml baby dropper, available at most drug stores may be helpful.  A 3ml plastic pipette is also helpful.  I hope things go well for you.

 

Draftsman

 

Link to comment
Share on other sites

Thanks Draftsman!  Much appreciated!  I have a bit of a question.  I think I might be in tolerance withdrawal right now as I am experiencing several symptoms. How would this affect my taper plan?  I was not starting my taper until Mid july because I am going on a holiday and didn't want to feel lousy there.  But over the last week I have started to feel lousy anyways.  What are my options? 
Link to comment
Share on other sites

Unfortunately, you will probably feel lousy.  There is not way to avoid withdrawal symptoms.  Titration can ease some of the intensity of withdrawals previously experienced between dry cuts, but the overall withdrawals will still be there.  You might split your daily dose into three doses for the day if you are not already doing that.  This could help a bit.  Otherwise, you have to ride it out.  I hope you feel better.

 

Draftsman

Link to comment
Share on other sites

Thanks Draftsman, I haven't started any taper yet and am not sure if I have withdrawals already or  if I am just really wound up about starting the taper and anxiety is kicking in on me :idiot:.  LOL!  However, how does one go about splitting the dosage say into 2in a day.  I am starting with .5 mg Klonopin taken at night.  Does there need to be a slow removal from the evening dose that gets implemented as the morning dose? Or do I just split my pill in half and start taking half in am and half in pm? Does this really help with withdrawals, does anyone have any experience doing this that is either good or bad?  I truly appreciate all of the help I have already received here.  I am trying to set myself up for the most successful taper I can have which I couldn't have done without this community!

 

Zeoul

Link to comment
Share on other sites

It's best to dose at least two times a day, some even do more to avoid inter-dose withdrawal.  I think you could make up your daily titration mixture in the morning, then drink half of it then, and the other half at night to avoid inter-dose.  Or you could even split it into thirds and drink it morning, noon and night.  Is this what you were asking?
Link to comment
Share on other sites

Yes Pamster that is basically it.  I just didn't know if I could do that all in one day or would my body be wondering what happened at bedtime when it didn't get the .5 dose.  I don't want to start my taper with a shock to the system, that's all!  Perhaps this wouldn't be a shock, that is what I am wondering.

Zeoul

Link to comment
Share on other sites

Hi Zeoul:

 

I was typing a response when Pam responded.  She is correct!

 

Thanks Draftsman, I haven't started any taper yet and am not sure if I have withdrawals already or  if I am just really wound up about starting the taper and anxiety is kicking in on me idiot.  LOL!

Getting wound up about things in an exaggerated manner is part of withdrawals, lol.  As far as splitting up your dose into two doses, just follow the instructions of the titration schedule.  It's easy.  After you subtract your amount for the day, you just split the remaining left over into two doses.  Drink one now, save the rest in the fridge for your PM dose.  If you have been taking one dose per day so far, you may find that dividing it up into two doses is very helpful.  That was the case for me.  As far as your other questions, you just have to experiment and see what works.  Titration is very flexible, and you can change as you go along!

 

Draftsman 

Link to comment
Share on other sites

OK thanks!  I will try the two doses and see how it goes!  Now all I need is to find a 100 ml cylinder with 1ml increments that are black!  Wish me luck!

Zeoul

Link to comment
Share on other sites

[7a...]

OK thanks!  I will try the two doses and see how it goes!  Now all I need is to find a 100 ml cylinder with 1ml increments that are black!  Wish me luck!

Zeoul

 

Good luck :)

 

You can order them from Amazon, but if you live near a college, many local college stores have cylinders for chemistry students, so on..

 

All the ones I have been to have had them.

 

S#

Link to comment
Share on other sites

Ok, so I thought...my brother works at a high school....maybe I could borrow a cylinder from them!  He got me one, yeah!  I started my taper and have done 2 days now.  I am happy to face my fears as I was more scared to start the taper and feeling really lousy from worry.  I feel ok.  I feel the worst when I wake up in the morning and then it tends to improve.  I split my dose to 1/3 in the morning and 2/3 in the evening and will switch to half and half in a little bit.  I thought I would taper for a week or so then hold before I go to Vegas and while I am there.  I can do this :).  Thanks to everyone for the guidance!
Link to comment
Share on other sites

This is great!  I am on my 6th day of dose taper and I am doing ok.  Only minor withdrawal symproms so far :thumbsup:.  I have a couple of questions from a newbie..... 1) is it more likely that more intense symptoms kick in after this point?  The reason I ask this is because I am trying to decide what to do for my trip to Vegas is just over a week.  2)  Should I hold after 9-10 days so that leading up to the trip My symptoms don't worsen or get better???? or should I just plug along even during the trip?  Any thoughts on this for me?

 

Thanks for the advice everyone!  You are all such a wealth of knowledge!

zeoul

 

Link to comment
Share on other sites

Hi Zeoul:

 

I'm glad things are working out for you so far.  Withdrawal symptoms seem to vary so much from person to person.  I think it's too difficult to predict what might happen for you.  Things may get worse, things may stay the same, things may get worse once you have finished tapering your Benzo (which was the case for me).  Certainly, things are not likely to substantially improve until well after you are off your benzo.  My own philosophy is that when it comes to Bezno withdrawals, do what you normally do and reevaluate if and when things change.

 

Draftsman 

Link to comment
Share on other sites

×
×
  • Create New...